# SDR IPXA2022032780544

- Difficulty date: March 18, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 65B0184947
- Condition: Cracked
- Location: Sta 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3CRACKS ON STRAP (P/N : 65B01849-47) AT STA 2231, BETWEEN S-16L AND S-17LREPAIR I.A.W BOEING SR : 4-5465984274 AND UPS EO B747-5310-83277-A
